Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int Appl Mech

Search In Journal Title:

Abbravation: International Applied Mechanics

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1007/s00261-013-0051-3

Search In DOI:

ISSN

1573-8582

Search In ISSN:
Search In Title Of Papers:

Parametric stability of singularly perturbed nonli

Authors: AA Martynyuk A S Khoroshun
Publish Date: 2011/03/24
Volume: 46, Issue: 10, Pages: 1177-1189
PDF Link

Abstract

The concept of parametric stability is used to analyze the stability properties of a singularly perturbed system with some parameters The domain in the parameter space where the system is parametrically stable is found The problem of control of a dc electric motor is solved as an example


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: